# SDR REXA200900088

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 12,715 hours, 10,486 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABCD
- Part serial: 1393
- Condition: Failed
- Location: Te Flap
- Part time: 10,208 hours, 8,422 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT 0 ON GROUND.  REMOVED AND REPLACED FECU 27-50-00.  OPS CHECKS GOOD.  OK FOR SERVICE.
